MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT ACETABULAR SHELL 54 MULTI-HOLE

MEDACTA INTERNATIONAL SA MPACT ACETABULAR SHELL 54 MULTI-HOLE
Model Number 01.32.154MH
Health Effect - Clinical Code Pain (1994)
Date of Event 07/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11 august 2020: lot 1811207: (b)(4) items manufactured and released on 08-apr-2019.Expiration date: 2024-03-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation: few weeks after primary hybrid tha the cup must be retrieved because it is painful.From the images received, the cup appears to be distant from the acetabular bottom, with suboptimal orientation.A cement mantle fracture is also visible distal to the stem, almost certainly irrelevant at this stage.We cannot comment on the possible causes of acetabular position, but there is no reason to suspect that it can be due to a defect of the device.
 
Event or Problem Description
Revision surgery performed due to a gap between cup and acetabulum, 3 months after the primary surgery.Primary surgery was performed on (b)(6) 2020, the patient came to the hospital reporting pain on (b)(6).

Brand Name
MPACT ACETABULAR SHELL 54 MULTI-HOLE
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874, CHE
SZ  6874, CHE
MDR Report Key10389663
Report Number3005180920-2020-00505
Device Sequence Number19397977
Product Code LPH
UDI-Device Identifier07630030810831
UDI-Public07630030810831
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date03/28/2024
Device Model Number01.32.154MH
Device Catalogue Number01.32.154MH
Device Lot Number1811207
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2020
Initial Report FDA Received Date08/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR